# SDR MALA00358

- Difficulty date: May 22, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 452
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Dc System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DC GENERATOR (LT) INOP.  MAINTENANCE REPLACED PDU, RAN A/C OPS CHECK GOOD.
